MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK; SHARPS COLLECTOR

BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK; SHARPS COLLECTOR
Catalog Number 305425
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the lid included with the sharps coll side entry 5.4qt pearl 12/pk was incorrect and wouldn't fit.The defect was discovered before use.The following information was provided by the initial reporter: "customer stated the lids included with the sharps containers are not the correct lids.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: the actual product was returned, and photo representation was provided.A review of the dhr showed there were no issues reported like incorrect lids during the manufacturing process.A review of the nonconformance material reports was performed and the result showed there were no issues reported for the same part number throughout the last twelve months.According to the evidence provided, the issue seems to be related to an incorrect subassembly (box of lids) supplied, which is a manufacturing issue.H3 other text : see h.10.

Brand Name
SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8699924
Report Number2243072-2019-01185
Device Sequence Number13908738
Product Code FMI
UDI-Device Identifier50382903054256
UDI-Public50382903054256
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305425
Device Lot Number9026910
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;